# SDR SWIA201335673

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 29,668 hours, 24,779 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ENTRANCE EMERGENCY EXIT LIGHT IS DISCONNECTED.  FLT 5567 RECONNECTED MAIN CABIN DOOR LOWER EXIT LIGHT CONNECTOR.
